# SDR SCNA20250430145

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LADDER TIE & PIN OF ESCAPE SLIDE PACK DOOR L1, R1 & L2.   LADDER TIE & PIN OF ESCAPE SLIDE PACK DOOR L1, R1 & L2 WERE VERIFIED AND INSTALED PER IPC 25-66-00-13 ITEMS 278 AND 280
